# SDR 2000ZZZX573

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Damaged
- Location: Nr 1 Propeller
- Component: E10950PK
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EROSION SHIELD PAD BOOT FROM NR 1 BLADE, SN 2540, BECAUSE MISSING .1250 INCH BY .50 INCH PIECE OF EROSION SHIELD.  INSTALLED NEW EROSION SHIELD AND DE-ICE BOOT WITH EA9330 LOT NR 9228-1 IAW PROCEDURE 001, AND HARTZELL M 135F 61-13-35.  BALANCED IAW HARTZELL MM 143A 61-10-16.
